# SDR ASAA0640032

- Difficulty date: January 15, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435340
- Part serial: 2588
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - RIGHT OUTBOARD AFT FLAP TRAILING EDGE DELAMINATED AT INBOARD SIDE.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW B737-400 SRM 51-70-10 REPAIR 4.  (M)
